Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What is the cause of loose bowel?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
Hi yes the problem is loose bowel no consistency & very difficult to finish & clean up !
Posted Mon, 3 Mar 2014 in Digestion and Bowels
Answered by Dr. Indu Kumar 4 hours later
Brief Answer: He need medicines and diet modification. Detailed Answer: Hello XXXX Thanks for writing to XXXXXXX Your son need proper clinical examination and investigations. Investigations include routine hemogram,RBS,LFT,stool routine and microscopic examination,ultrasound of abdomen should be done.Further investigations may be done if needed. It seems that bowel problem is due to Irritable bowel syndrome.Its treatment is diet modification and psychological therapy. He can empirically take full course of antibiotics containing ofloxacin and ornidazole. Ultrasound of abdomen will exclude other conditions. He should also take lot of fibres in the diet in the form of vegetables,fruits and drink plenty of water. Get well soon Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor